Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can stress cause spotting?

I have Mirena IUC so I haven't had a period in about 18 months. I will rarely spot, maybe once every couple months and it will last less than a day. I have been majorly stressed out lately. My job is not secure, we are on mandatory overtime for going on 9 months now on top of that, i go to school at night, and I am getting divorced. I started having panic attacks about 2 weeks ago and my dr. gave me lorazepam. I am already on lexapro. The spotting started about 2 weeks ago also and has been ongoing since then. It's very light. Is this something that can be brought on by stress also?

Answer Question
 
Anonymous

Asked by Anonymous at 2:53 PM on Apr. 20, 2009 in Health

Answers (1)
  • Yes, stress can cause spotting, it can cause you period to get all messed up. The meds can too. Talk to your doctor about it or trying a different med. I have had very good luck on Xanax and I just take it as needed. I suggest finding some time to relax everyday, even if it is 15 minutes in a long, hot shower. Lock yourself in the bathroom with a book it you have to.
    tyfry7496

    Answer by tyfry7496 at 4:02 PM on Apr. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN